# SDR 9808749992

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS IN NOSE LANDING GEAR DOOR JAMB BEAMS AT THE UPPER BOLT HOLE FOR SPRAY DEFLECTOR GUIDES LEFT AND RIGHT SIDES.  REPAIRED PER EA 99-156911.
